# SDR CA050408005

- Difficulty date: April 6, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 2,218 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Part number: 92746205
- Condition: Corroded
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE INSPECTION, BOTH FUEL PUMP RELAYS (JT AND KT) WERE FOUND WITH CORRODED TERMINAL BLOCKS.  ONE WIRE FROM THE RELAY WAS DAMAGED AND ARCHED ON THE CASE OF THE RELAY.  THE RELAYS ARE LOCATED UNDER THE WING TO FUSE BELLY FAIRING.  THIS AREA IS SUBJECTED TO MOISTURE DUE TO THE MEANS THAT THE PANELS ARE SEALED (PERFORMED SEAL)
